# SDR SIMA20130109019

- Difficulty date: January 9, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 27,156 hours, 23,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT STRIP WIRE DAMAGED AT FRAME 28 ADJACENT TO WIRE BUNDLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED EMERGENCY LIGHT STRIP WIRE THAT HAD DAMAGE AT FRAME 38 ADJACENT TO WIRE BUNDLE IAW EMB140 AWM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
